Hey, I need some advice. I had a severe Raynauds attack in the winter. Had ulcers on my feet. Now, that's pretty much calm, but I still take Procardia. Haven't been dxed with any specific autoimmune disease yet.They think its some type of autoimmune disease, though. About 1 month ago, after I stopped taking the Prednisone, I began itching all over - really bad itching. Every time I scratched, I would welt up where I scratched, like hives. It would make puffy lines where I scratched. I began taking Prednisone again, with Allegra, and that helped. The Allegra alone didn't help. This weekend, I went to get my eyebrows waxed, and my skin became hugely welted where they waxed. This has never happened before. Anyone every experience this???
could it be sun exposure that is causing this? I am recently diagnosed (Dec 2002) and I've heard that some Lupus sufferers get rash's/skin breakdown when exposed to too much sun. Myself...I react to florescent lights. I turn beat red on any part of my body that is exposed to it, plus my skin turns icy cold altho I do not feel cold, in fact usually the opposite, I am ALWAYS hot.
I too have the itching except nothing like you describe. and I have specific spots that itch. the inside of my left wrist, back of my right shoulder and on top of both hands. I notice these usually itch whenever I get too cold or too hot or when my Discoid lesions appear (altho' they do not itch).
good luck in finding out what's going on. Take care and be safe.
Hello there , well just to tell you that I am going through almost the same thing I have an itchy rash all over my body have tested positive with some stuff like ANA 1:160, anti ro , my c4 complements are down and they cannot tell me what I have either?????????? very frustrated and scared I hope to god i do not have scleroderma they are not sure lupus/ or scleroderma now they have me on 80 mg of prednisone wow i am trsnsformed face out to there real swollen and i too have severe raynaud's........... well itch is much better now with pred but what side eefects i am getting.....